# SDR 2002UALA00904

- Difficulty date: May 19, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N332UA
- Make and model: Boeing 737322
- Aircraft serial: 24193
- Aircraft time: 42,504 hours, 22,274 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 987 RBL 19 CABIN FLOORBEAM UPPER SURFACE IS CORRODED.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED ANGLE REPAIR.
